# SDR MWEA030290

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 262 hours, 166 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0320
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC QUANITY ALERT LOW.  REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP AND FILTER ELEMENTS, ALSO RETORQUED LOOSE B-NUT.
